Stopping Ativan....now Progesterone and Bi-est don't seem to work the same. Why????
Basically, I'm a wreck. I was prescribed a low dose of Lorazepam for anxiety for a horrible round of Labyrinthitis. What I now think is that, over time, I was having withdrawal symptoms, would go back to the doctor who just said to take more of it more often. In the middle of all of this I had many dose changes of progesterone cream and bi-estrogen. I am apparently very sensitive to Ativan, as I was only taking 0.125 mg twice a day for about 9 months. As a nurse, I realized I was gaining tolerance and having interdose withdrawal. I went to a psychiatrist and he told me to stop it cold turkey since the dose was so low. My last progesterone levels were a little low but my estrogen to progesterone ratio was within limits. I have been using 30 mg of Progesterone twice a day along with Bi-est 80/20 0.0125 mg (not much, I know) twice a day. I am now having sugar cravings, joint pains, palpitations, tight chest, in addition to other withdrawal symptoms from the Ativan. I'm 6 days from my last dose and will never again take another one. I know some of what I am feeling is due to stopping the Ativan, but I think the bioidenticals aren't working the same way since I stopped the Ativan. I read somewhere where there is a connection between Ativan and Progesterone R/T GABA. I don't know if I need to increase my Progesterone, or if my estrogen is the problem.
Any thoughts? Thanks.....